Asymptotic regimes for the partition into colonies of a branching process with emigration

Type de document :
Article dans une revue
The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2010, 20 (6), pp.1967-1988
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00555721
Contributeur : Serena Benassù <>
Soumis le : vendredi 14 janvier 2011 - 11:55:21
Dernière modification le : jeudi 27 avril 2017 - 09:47:22

Identifiants

  • HAL Id : hal-00555721, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

J. Bertoin. Asymptotic regimes for the partition into colonies of a branching process with emigration. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2010, 20 (6), pp.1967-1988. <hal-00555721>

Partager

Métriques

Consultations de la notice

43